# SDR VNAA202511210006

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670855019
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE RETAINER (2EA) LBL=34 AND RBL=34 FWD SIDE OF MLG WHEEL WELL.  THE RETAINER WAS EVALUATED, DUE EXCESSIVE CORROSION ON ANGLE RETAINER (1 EA) LBL+34 FWD SIDE OF MLG WHEEL WELL PER SRM 53-00-01-101-001-A01, WAS EVALUATED , GVI ON ANGLE RETAINER (1EA) RBL+34 FWD SIDE MLG WHEEL WELL WAS PERFORMED PER SRM 51-26-00-001-001-A01, NO FURTHER DISCREPANCIES WERE FOUND, AND BRACKET LBL=34 FWD SIDE OF MLG WHEEL WELL WAS REPLACED PER SRM 51-42-06-001-001-A01.
